# SDR C77A20160821001

- Difficulty date: August 21, 2016
- Submitted: August 21, 2016
- Operation: Air carrier
- Aircraft: N630CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 22,589 hours, 12,960 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 13-17
- Part time: 11,533 hours, 6,516 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT SEAT TRACK BETWEEN FRAMES 13 - 17 HAS CORROSION ON THE FLANGES.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-01, & 51-43-01.
